# SDR UALA2011041501813

- Difficulty date: April 14, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 65,353 hours, 24,027 cycles
- Engine: Pwa PW2037
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 4910200
- Part serial: 149
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON CLIMBOUT.  LARGE BIRD HIT RADOME, RADAR INOPERATIVE.  ACCOMPLISHED BIRD STRIKE INSPECTION PER MM.  SEE SMC WRITE-UPS FOR DAMAGED AREAS AFFECTED (RADOME AND LT MLG WRITE-UP).  DURING INSP FOUND L-WING LE PANEL HAS SEVERAL CRACKS WILL NEED TWO 250 DEGREE REPAIRS.  WILL NEED MORE TIME FOR CONDUIT & LE REPAIR.  WX RADAR PLATE AND DRIVE ARE DAMAGED DUE TO RADOME BIRD STRIKE.  REPLACED WEATHER RADAR ANTENNA DRIVE ASSY AND PLANAR ARRAY.
